In this paper we study the spectrum of the infinite Feinberg-Zee random hopping matrix, a tridiagonal matrix with zeros on the main diagonal and random ’s on the first sub- and super-diagonals; the study of this non-selfadjoint random matrix was initiated in Feinberg and Zee (Phys. Rev. E 59 (1999), 6433–6443). Recently Hagger (arXiv:1412.1937, Random Matrices: Theory Appl.}, {\bf 4} 1550016 (2015)) has shown that the so-called periodic part of , conjectured to be the whole of and known to include the unit disk, satisfies $p^{-1}(\Sigma_\pi) \subset \Sigma_\piSp$. In this paper we make very explicit the membership of , in particular showing that it includes , for , where is the Chebychev polynomial of the second kind of degree . We also explore implications of these inverse polynomial mappings, for example showing that is the closure of its interior, and contains the filled Julia sets of infinitely many , including those of , this partially answering a conjecture of the second author.

生成讲解博客的中文版本

生成AI智能校验的中文版本